Erdős-Rényi-Shepp laws and weighted sums of independent identically distributed random variables

Kiesel, Rudiger, Kiesel, Ruediger, Stadtmuller, Ulrich, Stadtmueller, Ulrich, Kiesel, Rüdiger, Stadtmüller, Ulrich . Journal of Theoretical Probability 1996. 9 (4) :961-982

Locate this article in:

Bibtex

@article{CIS-135013,
  Author = {Kiesel, Rudiger and Kiesel, Ruediger and Stadtmuller, Ulrich and Stadtmueller, Ulrich and Kiesel, Rüdiger and Stadtmüller, Ulrich},
  Title = {Erdős-Rényi-Shepp laws and weighted sums of independent identically distributed random variables},
  Journal = {Journal of Theoretical Probability},
  Volume = {9},
  Number = {4},
  Year = {1996},
  Pages = {961--982},
  Keywords = {}
}

Similar articles